Download this issue
 Download this issue For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Partial Torelli groups and homological stability
3417

Andrew Putman

On symplectic fillings of small Seifert $3$–manifolds
3497

Hakho Choi and Jongil Park

Milnor–Witt motivic cohomology of complements of hyperplane arrangements
3531

Keyao Peng

Connective models for topological modular forms of level $n$
3553

Lennart Meier

Asymptotic dimension of graphs of groups and one-relator groups
3587

Panagiotis Tselekidis

Pressure metrics for deformation spaces of quasifuchsian groups with parabolics
3615

Harrison Bray, Richard Canary and Lien-Yung Kao

The $\mathrm{Sp}_{k,n}$–local stable homotopy category
3655

Drew Heard

Smooth one-dimensional topological field theories are vector bundles with connection
3707

Daniel Berwick-Evans and Dmitri Pavlov

Round fold maps on $3$–manifolds
3745

Naoki Kitazawa and Osamu Saeki

The upsilon invariant at $1$ of $3$–braid knots
3763

Paula Truöl

Cusps and commensurability classes of hyperbolic $4$–manifolds
3805

Connor Sell

The group of quasi-isometries of the real line cannot act effectively on the line
3835

Shengkui Ye and Yanxin Zhao

Simplicial model structures on pro-categories
3849

Thomas Blom and Ieke Moerdijk

Publication of this issue is now complete.

Open Access made possible by participating institutions via Subscribe to Open.